# SDR SWAA031904

- Difficulty date: August 26, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 48,518 hours, 45,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW NR 3 ABC.  INSTALLED LENS PER MM.
